# SDR AWXA0001898

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C375903
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND WEB CRACK EMANATING FROM BENEATH STRAP, BS 178, BULKHEAD, RBL 4.8, WL 201.  REPAIRED CRACKED AREA ON BS 178, BULKHEAD WEB, RBL 4.8, WL 201, IAW B737-300 SRM 51-40-02, 51-20-01 AND 53-10-08 FIG 211.
